MAUDE Adverse Event Report: ALPHATEC SPINE INC SET SCREW (TI-6AL-4V ELI); PEDICLE SCREW SYSTEM

ALPHATEC SPINE INC SET SCREW (TI-6AL-4V ELI); PEDICLE SCREW SYSTEM
Model Number 47027
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An evaluation of the set screw is not possible at this time.The implant has not been removed from the patient nor has the identifying lot number been provided.Upon the receipt of additional information and/or the suspect implant a follow report will be submitted.
 
Event or Problem Description
At 4.5 month post-op x-rays revealed the arsenal set screw located at the s1 had disengaged/backed out from the head of the polyaxial screw body.However, the rod remained properly positioned and allowed fusion/healing to occur.The construct has been implanted for approximately 2.5 years without issue.There are no plans for revision at this time.The arsenal fixation system was originally implanted on (b)(6) 2014.

Brand Name
SET SCREW (TI-6AL-4V ELI)
Common Device Name
PEDICLE SCREW SYSTEM
Manufacturer (Section D)
ALPHATEC SPINE INC
5818 el camino real
carlsbad CA 92008
MDR Report Key6518796
Report Number2027467-2017-00032
Device Sequence Number11173012
Product Code NKB
UDI-Device Identifier00844856070325
UDI-Public00844856070325
Combination Product (Y/N)N
PMA/510(K) Number
K133221
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2014
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/20/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Physician
Device Model Number47027
Device Catalogue Number47027
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/20/2017
Initial Report FDA Received Date04/25/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age72 YR